Non-planar embeddings of planar sets in E3
McMillan, D.
Fundamenta Mathematicae, Tome 85 (1974), p. 245-254 / Harvested from The Polish Digital Mathematics Library
Publié le : 1974-01-01
EUDML-ID : urn:eudml:doc:214723
@article{bwmeta1.element.bwnjournal-article-fmv84i1p23bwm,
     author = {D. McMillan},
     title = {Non-planar embeddings of planar sets in $E^3$
            },
     journal = {Fundamenta Mathematicae},
     volume = {85},
     year = {1974},
     pages = {245-254},
     zbl = {0274.54022},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv84i1p23bwm}
}
McMillan, D. Non-planar embeddings of planar sets in $E^3$
            . Fundamenta Mathematicae, Tome 85 (1974) pp. 245-254. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv84i1p23bwm/